Congruent Embedding of Metric Quadruples on a Unit Sphere.
Journal für die reine und angewandte Mathematik, Tome 261 (1973), pp. 205-209
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1973__261_151337,
author = {L.D. Loveland and J.E. Valentine},
title = {Congruent {Embedding} of {Metric} {Quadruples} on a {Unit} {Sphere.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {205--209},
year = {1973},
volume = {261},
zbl = {0261.52013},
url = {http://geodesic.mathdoc.fr/item/JRAM_1973__261_151337/}
}
L.D. Loveland; J.E. Valentine. Congruent Embedding of Metric Quadruples on a Unit Sphere.. Journal für die reine und angewandte Mathematik, Tome 261 (1973), pp. 205-209. http://geodesic.mathdoc.fr/item/JRAM_1973__261_151337/